Lipschitz spaces on compact manifolds. (English) Zbl 0217.49503


58C99 Calculus on manifolds; nonlinear operators
Full Text: DOI


[1] Berens, H.; Butzer, P. L.; Pawelke, S., Limitierungsverfahren von Reihen mehrdimensionaler Kugelfunktionen und deren Saturationsverhalten, Publ. Res. Inst. Math. Sci. Ser. A, 4, 201-268 (1968) · Zbl 0201.08402
[2] Butzer, P. L.; Berens, H., Semigroups of Operators and Approximation (1967), Springer: Springer Berlin · Zbl 0164.43702
[3] Butzer, P. L.; Nessel, R. J., Über eine Verallgemeinerung eines Satzes von De La Vallée Poussin, (Butzer, P. L.; Korevaar, J., On Approximation Theory. On Approximation Theory, ISNM, Vol. 5 (1964), Birkhäuser: Birkhäuser Basel), 45-58 · Zbl 0131.06604
[4] Butzer, P. L.; Scherer, K., Approximationssätze und Interpolations-methoden (1968), BI-Hochschulskripten: BI-Hochschulskripten Mannheim/Zürich
[5] Butzer, P. L.; Scherer, K., Über die Fundamentalsätze der klassischen Approximationstheorie in abstrakten Räumen, (Butzer, P. L.; Nagy, B. Sz, Abstract Spaces and Approximation. Abstract Spaces and Approximation, ISNM, Vol. 10 (1969), Birkhäuser: Birkhäuser Basel), 113-125 · Zbl 0186.11001
[6] Cheney, E. W., Introduction to Approximation Theory (1966), McGraw-Hill: McGraw-Hill New York · Zbl 0161.25202
[7] Chevalley, C., Theory of Lie Groups I (1946), Princeton Univ. Press: Princeton Univ. Press Princeton, N. J · Zbl 0063.00842
[8] Džafarov, A. S., On the order of best approximation on the unit sphere by finite spherical sums (Russian), (Studies of Contemporary Problems in Constructive Theory of Functions (1965), Iz. Akad. Nauk. Azerbaidžan SSR: Iz. Akad. Nauk. Azerbaidžan SSR Baku), 46-52
[9] Helgason, S., Differential Geometry and Symmetric Spaces (1962), Academic Press: Academic Press New York · Zbl 0122.39901
[10] Johnen, H., Über Sätze von M. Zamansky und S. B. Stečkin und ihre Umkehrungen auf dem \(n\)-dimensionalen Torus, J. Approximation Theory, 2, 97-110 (1969) · Zbl 0189.35501
[11] Johnen, H., Klassen stetiger Funktionen und Approximation auf kompakten Mannigfaltigkeiten, (Forschungsberichte des Landes Nordrhein-Westfalen, 2078 (1970), Westdeutscher Verlag: Westdeutscher Verlag Opladen), 3-25 · Zbl 0206.42302
[12] Mostow, G. D., Equivariant embeddings in Euclidian spaces, Ann. Math., 65, 432-446 (1957) · Zbl 0080.16701
[13] Müller, C., Spherical Harmonics (1966), Springer: Springer Berlin · Zbl 0138.05101
[14] Peetre, J., Étude de quelques espaces d’interpolation (1965), unpublished manuscript
[15] Ragozin, D. L., Approximation theory on compact manifolds and Lie groups with applications to harmonic analysis, (Ph.D. Thesis (1967), Harvard Univ: Harvard Univ Cambridge, Mass), unpublished · Zbl 0208.14701
[16] Ragozin, D. L., Polynomial approximation on compact manifolds and homogeneous spaces, Trans. Amer. Math. Soc., 150, 41-53 (1970) · Zbl 0208.14701
[17] Seeley, R. T., Spherical harmonics, Amer. Math. Monthly, 73, 115-121 (1966) · Zbl 0142.03503
[18] Timan, A. F., Theory of Approximation of Functions of a Real Variable (1963), Oxford Univ. Press: Oxford Univ. Press London · Zbl 0117.29001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.